I have a nauseating headache and it’s probably my own fault.
My blood pressure went from low to high after my valve replacement. The information online is a bit sketchy regarding the “normalcy” of this. My GP tells me that I need more exercise and some solid weight-loss to get my blood pressure normal again. So I’ve been on blood pressure medication for about a year now. I’m on a cocktail of medication thanks to my heart and mental health; this blood pressure medication is by far the most potent. If I take them without eating, I will go into a weird, sweaty faint. If I don’t take them on time, I feel like a volcano is about to erupt inside me.
I got busy with errands, the school run and some shopping, so I didn’t take any of my meds until about 4pm. My body was SO aware of the lack of BP meds. I get cross, headachy and nauseated. I’ve started my PMS period too, so it wasn’t a good afternoon to cross my path. Allow me to vent about how I took my step-son for a quick bite at a very family friendly restaurant this afternoon. The service was so slow, and that’s a nightmare with a hungry, bored kid. Then our food arrives and his is too hot to eat, while mine was cold. It all spiraled downwards after that. You know the kind of shopping trip… nothing in the right size, sales assistants who don’t listen, a kid who doesn’t believe in online shopping.
The short lived relief…
I was so relieved to walk into the front door, well once I’d been shoved out of the way by a ten year old screaming that he needed the toilet and farting like a old Vespa. I just want to nap now. My neck is really tense too, which makes my sternum hurt. I really hate chest pain.
I have to constantly assure myself that it’s just bone or muscle pain. I’m actually getting a bit emotional right now. The top of my pectorals are in agony. I made the mistake of trying to massage the knots just below my collar bones and just made it worse. ( Please note: Personal pectoral massage is not suggested for public areas, you will look like you are having a heart attack and will freak people out.) I know I dealt with this type of pain in much bigger doses for months after my surgery, but this is so horrible right now. It’s a chilly autumn and I can feel the cold in my bones. The solution is fairly easy, a heat pack. Heating muscle gel is actually fine with warfarin too (I thought otherwise until I actually spoke to a specialist.)
So the take-away points? Take your blood pressure medication on time everyday. Keep your scars and healed bones warm. Shop online.
Photo credit: Eye For Ebony via Unsplash